Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

On cholesterol lowering drugs, taking aspavor 20mg. Could chloesterol lowering drugs have damaged my liver?

I am 48. I have been on Chlesterol lowering drugs for +- 25 years ( currently Aspavor 20mg). Without medication my Cholesterol is 8.2 with medication 5.2. What worries me is that my Gamma GT ranges between 94-98. I stopped drinking 2 years ago ( never a heavy drinker). Could the ongoing use of Chloesterol lowering drugs have damaged my liver?
Asked On : Sun, 6 May 2012
Answers:  1 Views:  628
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
If you stop cholesterol lowering agent, then your liver will get fatty changes which is more dangerous.
Answered: Thu, 5 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions